MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a 31mm 11400m mitral valve was explanted after an implant duration of 10 months due to unknown reason.The explanted device was replaced with a 33mm 11400m mitral valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a 31mm 11400m mitral valve was explanted after an implant duration of 10 months due to streptococcus mitis-oralis endocarditis.The explanted device was replaced with a 33mm 11400m mitral valve.Per medical records, the patient presented with strep bacteremia and workup revealed severe mr, endocarditis with vegetation of the mvr with rocking and dehiscence.Blood cultures were + strep mitis-oralis.The patient underwent 4th mvr surgery.Intra-op, the 31mm valve was encased in a thick layer of pannus, valve was removed and all infected tissue debrided from annulus.There was a wide annular defect which was repaired with a pericardial patch in the posterior annulus.A 33mm 11400m valve was then implanted with pledgeted mattress sutures.The previous tvr was competent and mc3 ring stable.The patient tolerated the procedure well and was discharged on pod # 6.Pathology report final diagnosis: bovine bioprosthetic mitral valve with bacterial endocarditis/vegetation (gram-positive cocci in clusters).
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2.H11: corrected data based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
EDWARDS MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492503859
MDR Report Key25472455
Report Number2015691-2026-15959
Device Sequence Number10307090
Product Code LWR
UDI-Device Identifier00690103205565
UDI-Public(01)00690103205565(17)290425(11)240426
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale